# SDR AALA20111024TUL04

- Difficulty date: October 24, 2011
- Submitted: November 1, 2011
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 66,281 hours, 23,612 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON MID BULKHEAD OUTBOARD FOWARD LOWER MOUNT CRACKED AT BOLT HOLE.  REPAIRED PER EA B757-54-019860.
